# SDR K11A2021030100046

- Difficulty date: March 1, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 73,787 hours, 45,201 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FUNCTIONAL FLIGHT FOR FLAP REMOVAL EXPERIENCED HIGH FREQUENCY BUFFET CLIMBING THROUGH FL 240 @ 280 KIAS, CLEAN WING.  INSPECTED AND OPS CHECK TRAILING EDGE FLAPS, LEADING EDGE FLAPS AND KRUEGER FLAPS IAW AMM 27-51-00, 27-81-00 NO DEFECTS NOTED. AIRCRAFT PASSED FUNCTIONAL EVAL FLIGHT ON NEXT FLIGHT AND HAS FLOWN 20 HOURS AND 17 CYCLES SINCE THIS CLEARING ACTION
